# SDR ASAA2015122914545

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,519 hours, 4,546 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. BITE OF NR 2 CONTROLLER SHOWS FLIGHT DECK TRIM VALVE FAULT LOGGED LAST LEG.  FAULT RESETS AND OPS NORMAL REF FIM 21-61, TASK 801.
